# SDR FDEA201302250457

- Difficulty date: February 25, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 51,343 hours, 23,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 75895
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR EMERGENCY EXIT LIGHTS WILL NOT TEST.  R & R L1 EMERGENCY EXIT BATTERY PACK IAW MM 33-51-07-2.  OPS CHECKED NORMAL.
